# SDR AALA202304253556

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 85,405 hours, 11,116 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RECIRCULATION FAN MESSAGE IN FLIGHT. STRONG ODOR IN MID CABIN. MAINTENANCE FOUND THE UPPER AFT RECIRCULATION FAN FAULTY. REPLACED FAN PER AMM 21-25-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
